# SDR 95ZZZX6506

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Support Brace
- Part number: 117242002
- Condition: Not Installed
- Location: Rt Door Window
- Part time: 746 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE BK117C1 REQUIRES SUPPORT BRACKET.  WINDOW DID NOT HAVE SUPPORT BRACKET WHEN AIRCRAFT ARRIVED.
